# SDR DALA2024102810432

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,547 hours, 5,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS HOLES OF 2 WASTE BOX DOUBLER FASTENERS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0516:5300-2019/004 00468 COMPLIED WITH ER/A 598701-14 REV B PRI REV 0, REV 1, REV 2 AND FINAL ER/A 598701-14AD REV C SECTION III: TIME LIMITED REPAIR 2. AND REMOVED AND REPLACED FASTENERS REF. A220 ASRP 51-40-00. FASTENER HOLE #1 ORIGINAL THICKNESS 0.090, MATERIAL REMAINING 0.085, MATERIAL REMOVED .005 AND FASTENER HOLE # ORIGINAL THICKNESS 0.090, MATERIAL REMAINING 0.084, MATERIAL REMOVED .006. (LP# 0624646)
